# SDR BAGA2023091800003

- Difficulty date: August 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 39,901 hours, 20,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002752
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RH MIDDLE EXTERNAL EMERGENCY LIGHT INOP  CORRECTIVE ACTION REMOVED AND REPLACED #4 ELPU FOR RH MIDDLE EXTERNAL EMERGENCY LIGHT PER REF EMBRAER 190 AMM 33-50-01. OPS CHECK GOOD. #4 ELPU REMOVED PN-3400-22--10 SN-002752. INSTALLED PN-3400-22-10 SN--001926.
